Regularity of nonlocal minimal cones in dimension 2

Ovidiu Savin, Enrico Valdinoci

Research output: Contribution to journalArticle

51 Citations (Scopus)

Abstract

We show that the only nonlocal s-minimal cones in ℝ2 are the trivial ones for all S ∈ (0, 1). As a consequence we obtain that the singular set of a nonlocal minimal surface has at most n - 3 Hausdorff dimension.

Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalCalculus of Variations and Partial Differential Equations
Volume48
Issue number1-2
DOIs
Publication statusPublished - 1 Sep 2013
Externally publishedYes

    Fingerprint

Cite this